# SDR SIMA20160330004

- Difficulty date: March 30, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 39,432 hours, 36,098 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB THROUGH 7800 FT CABIN WAS DESCENDING 3300, APPROX FPM.  AMBER EICAS MSG PRESN AUTO FAIL. CAB ALT, CAB DELTA P 8.0 PSI.  R & R ELECTRO PNEUMATIC OUTFLOW VLV IAW 21-31 03.  OPERATIONS CHECKED GOOD IAW 21-31-03, REF NRWC 628-DFW-02555.
